# SDR GTIA2017072502117

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 25,675 hours, 11,901 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Location: Lt Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT OVERWING EXIT HAS HIGH PITCH WHINE. REPORTED BY F/A. REMOVED LEFT AFT HATCH AND CLEANED AND INSPECTED STRUCTURE AND SEAL. NO DAMAGE. PRESSURIZED AIRCRAFT AFTER REINSTALLING HATCH AND NO NOISE OR DEFACT NOTED. ACFT OK FOR SERVICE IAW AMM 52-21-11-000-001-A, 52-21-11-400-001-A, AND 05-53-00-780-003-A01
